MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-02
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354); Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Due to character limitation in e1, full initial reporter name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported first that during intra-aortic balloon (iab) therapy, a failure occurred in the fiber optic sensor module, resulting in the balloon rupturing inside the patient.Although no complications directly related to the balloon rupture were reported, the patient subsequently died.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g1 (contact person mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (medical device problem code and investigation conclusions), h11.D4 serial should be left blank.Kindly revert this field.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).

Brand Name
LINEAR 7.5FR. 34CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22396736
Report Number2248146-2025-0000345
Device Sequence Number14652564
Product Code DSP
UDI-Device Identifier10607567106540
UDI-Public(01)10607567106540(10)3000349897(17)261117(11)231117
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-02
Device Catalogue Number0684-00-0479-02
Device Lot Number3000349897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/23/2025
09/17/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/23/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300.
Outcome Attributed to Adverse Event Death;
Patient Age72 YR
Patient SexFemale